| Catalog Number |
5051000000 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.1 device is pending evaluation.Evaluation results findings (components/results), 1 device: hydraulic system / no findings available, 1 device: appropriate term/code not available / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 2 malfunction event(s), where it was reported the devices experienced drifting down slowly.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results).1 device: hydraulic system/mechanical problem identified.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
1 device that was originally coded as not made available by the customer was found that it was evaluated and it was determined the device experienced litter/jacks cannot be raised, which is not reportable.
Event or Problem Description
This report now summarizes 1 malfunction events(s), instead of 2.